On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 909-913
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_7_a5,
author = {V. A. Asmolik},
title = {On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension},
journal = {Differencialʹnye uravneni\^a},
pages = {909--913},
year = {1997},
volume = {33},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a5/}
}
TY - JOUR AU - V. A. Asmolik TI - On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension JO - Differencialʹnye uravneniâ PY - 1997 SP - 909 EP - 913 VL - 33 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_7_a5/ LA - ru ID - DE_1997_33_7_a5 ER -
V. A. Asmolik. On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 909-913. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a5/